# SDR AALA20020208

- Difficulty date: March 1, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N259AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49289
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED CABIN EMERGENCY EXIT LIGHTS DIM IN ALL ROWS.  REPLACED BOTH BATTERIES ON CENTER COACH MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
